# SDR SWAA2021112332535

- Difficulty date: October 21, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR STRUCTURE BEAM LOCATED BS986 AND BETWEEN RBL18 TO RBL39 AT AFT GALLEY AREA (2 EA) ; 2021-486671 / [01] REPLACED THE DAMAGE PART (TEE CHORD) TO RESTORE THE AIRCRAFT TO ITS APPROVED CONFIGURATION DEFINED IN EA 1-753-35993 REV IR. SEE INDIVIDUAL SIGNOFFS BELOW.; [02] REPLACED THE DAMAGE PART (TEE CHORD) ON FLOOR STRUCTURE BEAM BS986 AND BETWEEN RBL 60 TO LBL 60 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-4 REPAIR 4. SEE INDIVIDUAL SIGNOFFS BELOW.; [03] CORRECTED STEP 1: REPLACED THE DAMAGE PART (TEE CHORD) ON FLOOR STRUCTURE BEAM BS986 AND BETWEEN RBL 60 TO LBL 60 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-4 REPAIR 4. SEE INDIVIDUAL SIGNOFFS BELOW.; [04] REPLACED THE DAMAGE PART (TEE
